RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 281–286 (Mi mz9880)  

The finiteness of the set of branch points of a spherical mapping of a narrowing saddle surface

A. L. Verner

Leningrad State Pedagogical Institute

Abstract: We consider an oriented, finitely connected narrowing saddle surface $F\in C^2$ in $R^3$ on which the set of points of zero Gaussian curvature consists only of isolated points. It is proved that a spherical mapping of this surface can only have a finite number of branch points and the structure of the boundary of its spherical image is studied.

Full text: PDF file (831 kB)

English version:
Mathematical Notes, 1972, 12:3, 603–605

Bibliographic databases:

UDC: 513
Received: 24.12.1971

Citation: A. L. Verner, “The finiteness of the set of branch points of a spherical mapping of a narrowing saddle surface”, Mat. Zametki, 12:3 (1972), 281–286; Math. Notes, 12:3 (1972), 603–605

Citation in format AMSBIB
\Bibitem{Ver72}
\by A.~L.~Verner
\paper The finiteness of the set of branch points of a spherical mapping of a narrowing saddle surface
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 281--286
\mathnet{http://mi.mathnet.ru/mz9880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322759}
\zmath{https://zbmath.org/?q=an:0258.53008}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 603--605
\crossref{https://doi.org/10.1007/BF01093994}


Linking options:
  • http://mi.mathnet.ru/eng/mz9880
  • http://mi.mathnet.ru/eng/mz/v12/i3/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020